Print view logo

Document

Acetaminophen/Dichloralphenazone/Isometheptene Oral Capsule

Instructions

This medicine may be taken with or without food.

Store at room temperature away from heat, light, and moisture. Do not keep in the bathroom.

This medicine should be used after a migraine headache starts. It should not be used to prevent a migraine headache.

If your headache improves but does not completely disappear after taking this medicine, you may need a second dose.

Drug interactions can change how medicines work or increase risk for side effects. Tell your health care providers about all medicines taken. Include prescription and over-the-counter medicines, vitamins, and herbal medicines. Speak with your doctor or pharmacist before starting or stopping any medicine.

Tell your doctor if symptoms do not get better or if they get worse.

Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.

Keep all appointments for medical exams and tests while on this medicine.

Generic Name: Isometheptene/Dichloralphenazone/Acetaminophen

Cautions

This medicine can be habit-forming. If you use this medicine regularly for a long time, it can lead to withdrawal symptoms when you stop. Please use this medicine only as directed.

Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine.

Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.

This medicine is associated with a rare, but serious problem of the liver. Speak to your doctor about the early signs of liver problems and the benefits and risks of using this medicine.

Do not use the medication any more than instructed.

This medicine may cause dizziness or fainting, especially after exercising or in hot weather. Be very careful when standing or sitting up quickly.

If possible, avoid using with alcohol, marijuana, or other medicines that can cause dizziness or drowsiness. These include allergy/cold products, muscle relaxers, sleep aids, and pain relievers.

Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.

Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.

Do not share this medicine with anyone who has not been prescribed this medicine.

This medicine contains acetaminophen. There are many medicines with acetaminophen. Taking these medicines together can cause you to get too much acetaminophen. This can cause serious liver problems. Look carefully on the package of all your medicines to see if acetaminophen is included. Ask your pharmacist which medicines you can take safely.

Side Effects

The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.

  • dizziness or drowsiness
  • nausea

Call your doctor or get medical help right away if you notice any of these more serious side effects:

  • decreased appetite
  • decreased awareness or responsiveness
  • confusion
  • swelling of the face, mouth, tongue or throat
  • fainting
  • fast or irregular heart beats
  • signs of liver damage (such as yellowing of eye or skin, dark urine, or unusual tiredness)
  • mood changes
  • shortness of breath
  • vomiting
  • weight loss

A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.

Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.

Research Health Topics

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 0-9

Search Content: